# SDR IPXA2017041116047

- Difficulty date: March 31, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 31,984 hours, 22,090 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536133
- Part serial: NA
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, MAIN DECK FLOOR PANEL 241XJF HAS DAMAGE EDGE.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-J.
